MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL14304
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported fluid stop flowing during vitrectomy.They changed disposable products and the handpiece and confirmed it is not a handpiece issue.Once they switched out the products they closed out of the current procedure on the screen and start a new one.It took about 10 minutes of troubleshooting.The patient was under general anesthesia and did not receive additional anesthesia time.By the time the infusion line was reestablished, there was bleeding and the procedure needed to be stopped.After following up with the surgeon, it did not sound like there was additional damage to the patient's eye, just that we were not able to complete the surgery.Currently this patient is not booked for another case.
 
Additional Manufacturer Narrative
The field service technician on site completed a system check and could not replicate issue.The reported issue of fluid flow interruption during vitrectomy ((b)(6)) could not be replicated during subsequent system evaluation.Following replacement of the handpiece, cartridge, and tubing, the team was able to restore functionality by closing the active procedure on the user interface and initiating a new one.This suggests the event was potentially related to a transient system state or software condition during the procedure.No mechanical or hardware failures were identified, and the system operated as intended under normal testing conditions.The device history was reviewed and found to meet manufacturing specification.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23037142
Report Number0001920664-2025-00104
Device Sequence Number9455004
Product Code HQC
UDI-Device Identifier00757770520251
UDI-Public(01)00757770520251(11)150325
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL14304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown